×

Found 2,060 Documents (Results 1–100)

100
MathJax

Existence of a positive solution for a singular elliptic problem with general exponential growth. (English) Zbl 1480.35263

PDF BibTeX XML Cite
Full Text: DOI

Operators and equations: discrete and continuous. (English. Russian original) Zbl 07380558

J. Math. Sci., New York 257, No. 1, 17-26 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 160, 18-27 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Singularly perturbed boundary value problems. A functional analytic approach. (English) Zbl 1481.35005

Cham: Springer (ISBN 978-3-030-76258-2/hbk; 978-3-030-76259-9/ebook). xvi, 672 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software